# SDR 0100373240

- Difficulty date: January 31, 2001
- Submitted: February 8, 2001
- Operation: Air carrier
- Aircraft: N340NW
- Make and model: Airbus A320-212
- Aircraft serial: 372
- Aircraft time: 27,640 hours, 11,523 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Smoke
- Condition: Detected
- Location: Cabn
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING APPROACH, PASSENGERS AND CREW SMELLED SMOKE AND SAW SLIGHT HAZE IN CABIN.  FLIGHT MADE NORMAL LANDING AND PROCEEDED TO THE GATE WITHOUT INCIDENT.  MAINTENANCE TROUBLESHOOTING REVEALED NO DISCREPANCIES.
